I seriously need some urgent help, please!!!
I have a G6PD deficiency, category 1, and my level is 0.01 or 0.001 (Triple tested and verified over and over, because no one believes it, since I am a female).
I was diagnosed with Fybromialgia and have read upon a somewhat popular treatment with Doxycycline, but have avoided it, because everyone says that for the first couple months, the person will end up with severe symptoms of everything they are dealing with, before they ever see an improvement in their condition. I have a severe case of Fybromialgia and I have been scared of starting this treatment.
I also need to mention that I have had a Gastric Bypass in 2000 and Perforated Ulcer in 2007 and IBS for over ten years; only mentioning it, just in case these new meds are causing any troubles with the above conditions.
I only mentioned the Fybromialgia, because now I have been diagnosed with a rare abdominal infection (no name given for it) and have been prescribed the following for the next 14 days
Doxycycline 100 MG twice a day
Metronidazole 500 MG twice a day
Hydrocodone / Acetaminophen 10-325 one pill every four hours
I have been taking them for the last three days and my new symptoms are: Extreme fatigue, terrible migraines, severe diarrhea, and severe body pains including severe cramping and severe itching all over.
I do not know which medication is causing me which symptom. Is it the Doxycycline, the Metronidazole or the Acetaminophen (which I know, and the Doctors knew, that I am allergic to, but they prescribed it anyway for the pain) I am just tired of arguing with them and to top it off, I was at the ER and was way too sick even think straight.
Please help. I cannot take it any longer and it has only been three days; there is no way that I can go on like this for ten more days. I am afraid to go to the ER again, because even though I tell them about my G6PD deficiency, every single time, they inject me with the wrong medication claiming that it is all safe for me and in the end, it never is.
Please, please, help!